Hello, like-minded soldiers- I went to my rheumatologist yesterday and told him my issue with sleep...that I don't sleep. I know there are many posts on sleep going on right now, so excuse this new one. He was not thrilled with me being on Ambien 5 mg. He doesn't like it...for some reason or doesn't like keeping people on it. Interesting since my new psychiatrist says it's not addictive. ?? Okay, he gave me a script for Doxepin/Sinequan. I was on this years ago and I gained weight, big time. I also was exhausted on it and I can't remember the dose. He gave me 5 mg of it. I can open it and take half. Last night I took it with Ambien and I died. I mean, it was some amazing sleep. However, I have dreams on it...lots of the dreams, interestingly they are about food. Or, maybe it 's because I am scared of the weight gain that I dreamt of food. I woke up starving on this stuff. This is my fear. WEIGHT GAIN. Why does one gain weight on it? Is it because you want to eat more, or because it messes with the metabolism? I hate to give something up that puts me to sleep and I have little pain today, BTW. However, I am groggy and exhausted. These are the meds I have; Restoril, Tizanidine, Klonopin, Ativan, Benadryl, Ketamine and that's about it for sleep...except now also Doxepin. I can not take Trazadone. I am sick as a dog on it. Elavil makes me manic. I would like to try and rotate and take Doxepin but I am at a perfect weight. I do not want to gain weight. I am sick of these meds making us balloon up or go down in weight. On Topomax, I was so thin and had zero appetite. I was sick on that med after awhile. Thoughts? I will try rotating. And, I am going to take minute amounts of the Doxepin to avoid weight gain and feeling so tired.